Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    getbig888 is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,220

    supps causing my nose to bleed????????

    could any of these supps stacked together make my nose bleed? it has happened 2 nights in a row.

    multi-v
    lipo 6
    niacin
    arginine
    cla
    and just added green tea 2 nights ago(i dont see how this could be it?)

    also the the regular whey,flax, dex as always

  2. #2
    getbig888 is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,220
    bump!!!!!!

  3. #3
    brew035's Avatar
    brew035 is offline Associate Member
    Join Date
    Jan 2005
    Location
    Texas
    Posts
    481
    Bump!!!!!! I Have No Idea

  4. #4
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    lipo 6 possibly, as synephrine, caffiene, and yohimbine can all raise BP.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •